Summability of Solutions of Elliptic and Parabolic Quasilinear Equations with Measures as Data
Journal of convex analysis, Tome 10 (2003) no. 2, pp. 437-444
Cet article a éte moissonné depuis la source Heldermann Verlag
Youcef Atik
Mots-clés :
Summability, quasilinear elliptic and parabolic equations, measures as data
@article{JCA_2003_10_2_JCA_2003_10_2_a8,
author = {Y. Atik and M. Boukra},
title = {Summability of {Solutions} of {Elliptic} and {Parabolic} {Quasilinear} {Equations} with {Measures} as {Data}},
journal = {Journal of convex analysis},
pages = {437--444},
year = {2003},
volume = {10},
number = {2},
url = {http://geodesic.mathdoc.fr/item/JCA_2003_10_2_JCA_2003_10_2_a8/}
}
TY - JOUR AU - Y. Atik AU - M. Boukra TI - Summability of Solutions of Elliptic and Parabolic Quasilinear Equations with Measures as Data JO - Journal of convex analysis PY - 2003 SP - 437 EP - 444 VL - 10 IS - 2 UR - http://geodesic.mathdoc.fr/item/JCA_2003_10_2_JCA_2003_10_2_a8/ ID - JCA_2003_10_2_JCA_2003_10_2_a8 ER -
%0 Journal Article %A Y. Atik %A M. Boukra %T Summability of Solutions of Elliptic and Parabolic Quasilinear Equations with Measures as Data %J Journal of convex analysis %D 2003 %P 437-444 %V 10 %N 2 %U http://geodesic.mathdoc.fr/item/JCA_2003_10_2_JCA_2003_10_2_a8/ %F JCA_2003_10_2_JCA_2003_10_2_a8
Y. Atik; M. Boukra. Summability of Solutions of Elliptic and Parabolic Quasilinear Equations with Measures as Data. Journal of convex analysis, Tome 10 (2003) no. 2, pp. 437-444. http://geodesic.mathdoc.fr/item/JCA_2003_10_2_JCA_2003_10_2_a8/